Open Access
2015 Orthogonal Matrix Invariants
A.A. Lopatin
J. Gen. Lie Theory Appl. 9(S1): 1-3 (2015). DOI: 10.4172/1736-4337.S1-007


The orthogonal group acts on the space of several $n × n$ matrices by simultaneous conjugation. For an infinite field of characteristic different from two, relations between generators for the algebra of invariants are described. As an application, the maximal degree of elements of a minimal system of generators is described with deviation 3.


Download Citation

A.A. Lopatin. "Orthogonal Matrix Invariants." J. Gen. Lie Theory Appl. 9 (S1) 1 - 3, 2015.


Published: 2015
First available in Project Euclid: 11 November 2016

zbMATH: 1371.13010
MathSciNet: MR3637851
Digital Object Identifier: 10.4172/1736-4337.S1-007

Keywords: Classical linear groups , generators , invariant theory , polynomial identities

Rights: Copyright © 2015 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

Vol.9 • No. S1 • 2015
Back to Top